# SDR DHL2007741560

- Difficulty date: August 6, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED AT BS 480.  CORROSION FOUND TO EXIST ON STR SPLICE AT BS 480.  REMOVED, STR SPLICE, FABRICATED NEW SPLICE FROM 7075-T6, .040" BY 13" BY 5", PO NR 9004940, PER B727 SRM 53-10-2 FIG 9, 51-10-3, AND 51-20-1.  TREATED, PRIMED, AND INSTALLED NEW STR SPLICE SECTION PER B727 SRM 51-10-2 AND 51-30-2.
